# SDR DXTA200601184

- Difficulty date: January 6, 2006
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N645QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605145
- Aircraft time: 4,980 hours, 3,922 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GREEN BRACKET THAT CONNECTS THE ACM TO THE AIRCRAFT HAS ABOUT A 4.5 INCH CRACK BETWEEN THE BOLTS THAT CONNECT ACM & THE RIVETS THAT CONNECT THE BRACKET TO THE AIRCRAFT.  ITEM IS UNDER INVESTIGATION.
